- Dry Coughs
Medicinal Ingredients: Each teaspoon (5 mL) contains:
- Dextromethorphan Hydrobromide (DM) (7.5 mg) - Cough Suppressant
- Pseudoephedrine Hydrochloride (PSE) (15 mg) - Decongestant
Caution: Keep out of reach of children. Read the complete carton and label prior to use and follow all instructions. Do not give to children under 6 years of age. Do not exceed the single and maximum daily dose. Do not use for longer than 7 days. Overdose may result in serious harm. DO NOT give with other cough suppressants, nasal decongestants or any other cough and cold medications since harm may occur. Talk to a doctor prior to combining with medication for high blood pressure, depression or any other medications. Talk to a doctor before using this product if your child has high blood pressure, heart or thyroid disease, diabetes, chronic lung disease (i.e. asthma or emphysema), persistent/chronic cough, glaucoma, or has trouble urinating. Do not use with a monoamine oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug. Stop use and talk to a doctor if cough or symptoms worsen or persist for more than 7 days or are accompanied by a high fever (>38°C), rash, persistent headache or the production of thick yellow/green phlegm, as these could be signs of a serious condition. Do not use if child is allergic/hypersensitive to any of the listed ingredients. Discontinue use if allergic reactions such as wheezing, rash or itching develop. Side effects may include: allergic reaction, breathing difficulties, convulsions, drowsiness, hallucinations and rapid heart rate. In case of overdose: Stop use and contact a doctor or poison control centre immediately, even if there are no symptoms.